Universidad Complutense de Madrid
E-Prints Complutense

On polar invariants of hypersurface singularities



Último año

Melle Hernández, Alejandro (2000) On polar invariants of hypersurface singularities. Annales de la Faculté des Sciences de Toulouse. Série VI. Mathématiques, 9 (4). pp. 671-688. ISSN 0240-2963

[img] PDF

URL Oficial: http://www.numdam.org/numdam-bin/feuilleter?j=AFST&sl=1


The author proves a generalization of the Teissier theorem [B. Teissier, Invent. Math. 40, 267-292 (1977; Zbl 0446.32002)] about expressing the topological determinacy order by the polar invariants. In this generalization the main assumption is that the projective tangent cone of the hypersurface has at most isolated singularities. Some consequences of the theorem are studied in the last section of the paper.

Tipo de documento:Artículo
Palabras clave:Isolated singularity; Polar invariant; Milnor number; Equisingularity
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:12945
Depositado:12 Jul 2011 07:20
Última Modificación:12 Jul 2011 07:20

Descargas en el último año

Sólo personal del repositorio: página de control del artículo